# SDR IPXA11569174

- Difficulty date: August 24, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 19,106 hours, 12,556 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N541034
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK, FLIGHT COMPARTMENT LT FLOOR PANEL 211XAF HAS EDGE DAMAGE AT FWD  EDGE.  FABRICATED NEW FLOOR PANEL IAW EO B 757-5320-9692-G.
